# SDR SWI2025F00809

- Difficulty date: April 3, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receiver
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0444EXTERNAL INSPECTION OF THE RH AFT FUSELAGE TRU BAY LATCH RECEIVER HAS A POSSIBLE CRACK. FLAGGED  (C-CHECK RO 06/29/2025)REMOVED AND REPLACED RH TRU LATCH RECEIVER (LANDING PN CC670-33151-6) PER DWG CC670-33040 REV-G, CRJ 900 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020, CRJ 900 SRM 51-42-22-001-001-A01 REV 38 JUL 25/2020 AND ALL STEPS (1-6) OF REO690-53-11-1974, REV --, 2025-04-17. COMPLIED WITH TASK CARD 51-900-1002-SKY.
